# SDR 20001207SH001

- Difficulty date: December 5, 2000
- Submitted: December 5, 2000
- Operation: General aviation
- Aircraft: N1200N
- Make and model: Cessna 550
- Aircraft serial: 5500681
- Aircraft time: 4,241 hours, 2,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Part number: MS24694C51
- Condition: Improper Part
- Location: Wing Skin
- Component: Wing, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AREA UNDER HEATED LEADING EDGE (TOP FORWARD SCREW), IT WAS FOUND THAT THE SCREW HAD CONTACTED THE SKIN SURFACE.  THE SCREW HAD PENETRATED PART OF A RIVET HEAD ON THE LEFT WING AND EXTENDED INTO THE SKIN APPROXIMATELY 0.032” INCH.  THE SCREW ON THE RIGHT WING HAD NOT CONTACTED A RIVET HEAD BUT HAD PENETRATED THE SKIN BY APPROXIMATELY 0.028 INCH”. THE CORRECT HARDWARE WAS USED PER THE AIRCRAFT MANUFACTURER’S PARTS CATALOGUE.  REPAIR OR REPLACEMENT OF THE WING SKIN OVERLAYING THE FUEL CELL WILL BE REQUIRED TO RETURN THE AIRCRAFT TO SERVICE.  (X)
